Communications in Mathematical Analysis

Existence and Global Stability Results for Volterra Type Fractional Hadamard Partial Integral Equations

S. Abbas, W. Albarakati, M. Benchohra, and J.J. Nieto

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper deals with the global existence and stability of solutions of a new class of partial integral equations of Hadamard fractional order.

Article information

Source
Commun. Math. Anal., Volume 21, Number 1 (2018), 42-53.

Dates
First available in Project Euclid: 6 July 2018

Permanent link to this document
https://projecteuclid.org/euclid.cma/1530842637

Mathematical Reviews number (MathSciNet)
MR3817475

Zentralblatt MATH identifier
07002170

Subjects
Primary: 26A33: Fractional derivatives and integrals 34A40: Differential inequalities [See also 26D20] 45N05: Abstract integral equations, integral equations in abstract spaces 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]

Keywords
Volterra integral equation Hadamard integral of fractional order solution stability fixed point

Citation

Abbas, S.; Albarakati, W.; Benchohra, M.; Nieto, J.J. Existence and Global Stability Results for Volterra Type Fractional Hadamard Partial Integral Equations. Commun. Math. Anal. 21 (2018), no. 1, 42--53. https://projecteuclid.org/euclid.cma/1530842637


Export citation